# SDR 98ZZZX4779

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3758C
- Make and model: Cessna 414
- Aircraft serial: 4140839
- Engine: Cont TSIO520B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654961AZ
- Condition: Cracked
- Location: Engine
- Part time: 896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION COMPRESSION CHECK, FOUND NR 3 CYLINDER CRACKED FROM THE EXHAUST VALVE GUIDE TO THE SPARK PLUG HOLE.
